| Catalog Number |
MX43660 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the line repeatedly broke, resulting in blood loss.The event occurred during infusion, monitoring, and interventions, and required additional monitoring and interventions.There was patient involvement, but no patient harm was reported.
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The reported complaint separation was confirmed.During visual inspection, the pressure tubing was received separated from the female luer of the stopcock.When the end of the tubing was microscopically examined, there was good solvent coverage around the tubing.The probable cause of the separation is unknown.